# SDR HNAA2010090200204

- Difficulty date: September 2, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 44,671 hours, 48,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EXTERIOR EMERGENCY LIGHT DIM.  R & R BULB BY REMOVING LENS, INSTALLED NEW BULB, REINSTALLED LENS.
